# SDR ASOA2014020509885

- Difficulty date: January 24, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 654.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 654.5 BETWEEN STRINGERS 13 & 14R HAS A HOLE CHAFED IN IT. .500" X 1.0".  REPAIRED FRAME IAW EA 25-2014-028 DATED 1/26/2014.
